Advertisement

How can I tell if I am experiencing serotonin syndrome from taking Pristiq?

You need serotonin for your nerve cells and brain to function properly. You may have too much serotonin if you develop any of the following symptoms of serotonin syndrome:

  • diarrhea
  • rigid muscle
  • shivering
  • fever
  • seizures

These symptoms should go away within a day after you stop taking Pristiq. Talk to your doctor about your symptoms before you stop taking the medicine.

Continue Learning about Antidepressant

should i take antidepressants if i smoke ?
Dr. Robin Miller, MDDr. Robin Miller, MD
Smokers who take antidepressants often have a lower risk of heart attacks. In this video, Dr. Ro...
More Answers
why might my antidepressant not work ?
Dr. Pina LoGiudice, LAc, NDDr. Pina LoGiudice, LAc, ND
As one of the most well prescribed types of drug of all time, over 160 million antidepressant pr...
More Answers
what should i know about nortriptyline before taking it ?
Donna Hill Howes, RNDonna Hill Howes, RN
Nortriptyline may increase the risk of suicide in children and adolescents. If you have a seizure d...
More Answers
how effective is antidepressant medication ?
Dr. Pina LoGiudice, LAc, NDDr. Pina LoGiudice, LAc, ND
As one of the most well prescribed types of drug of all time, over 160 million antidepressant pr...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.